# SDR SWAA2023060548287

- Difficulty date: May 12, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON POSITION BTW BS 727C TO 727D STR 17L AT PASSENGER CABIN 2023-311307<[01] REPLACED BATTERY PACK ON POSITION BTW BS 727C TO 727D STR 17L AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. TEST IS GOOD. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED BATTERY PACK ON POSITION BTW BS 727C TO 727D STR 17L AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805.  TEST IS GOOD. SEE INDIVIDUAL SIGN OFF BELOW
